Skip to product information
1 of 4

XL3

XL3 Cold Medicine 20 units - Antigripal

XL3 Cold Medicine 20 units - Antigripal

Regular price $ 10.05
Regular price $ 10.05 Sale price $ 10.05
Sale Sold out
Tax included. Shipping calculated at checkout.
Size

If you are suffering from cold or flu symptoms such as sneezing, coughing, runny nose and nasal congestion, XL3 Cold Medicine is an ideal treatment for your uncomfortable symptoms. Each capsule contains the decongestant phenylephrine hydrochloride and the antihistamine chlorpheniramine maleate, two powerful ingredients that help to minimize sneezing and clear up congestion. This medication also contains dextromethorpan to soothe coughing, as well as acetaminophen to reduce fever and body aches. For extended relief, individuals with active symptoms should take 2 capsules of this medication with a full glass of water every four hours, not to exceed 12 capsules in 24 hours. The antihistamine ingredients in this medication may cause drowsiness, so it is important to avoid driving or activities that require alertness when taking this medication. This multi-ingredient medication also works well to minimize sneezing and watery eyes caused by seasonal allergies and pollens. When taken following the onset of symptoms, XL3 Cold Medicine provides rapid relief to cold, flu and allergy sufferers.

Alivia temporalmente la fiebre.

View full details